# SDR SWIA972509

- Difficulty date: April 16, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 12,380 hours, 17,379 cycles
- Engine: Pwa PW118B
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Departed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, FELT STRANGE VIBRATION FOR A FEW SECONDS.  UPON CONDUCTING POST FLIGHT INSPECTION, FOUND A SECTION OF UPPER AILERON FAIRING MISSING.  REMOVED DAMAGED LEFT AILERON UPPER FAIRING AND REPLACED WITH SERVICEABLE UNIT.
